# SDR Q9U201410170001

- Difficulty date: October 3, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N145GT
- Make and model: Cvac C131D
- Aircraft serial: 537804
- Engine: Pwa R2800*
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 5U1862
- Part serial: 72993
- Condition: Failed
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER GOVERNOR WOULD NOT DECREASE BELOW 2500 RPM.  AFTER REACHING CRUISE ALTITUDE, CREW WAS UNABLE TO DECREASE THE ENGINE RPM BELOW 2500.  SHORTLY THEREAFTER THE RPM BEGAN TO GRADUALLY INCREASE ON ITS OWN.  ENGINE WAS FEATHERED TO PREVENT PROPELLER OVERSPEED.  THE NR 1 PROPELLER GOVERNOR FAILED TO CONTROL.  WE WILL SEND THE PROPELLER GOVERNOR TO O/H AND REVIEW THE TEARDOWN REPORT.  IF ANY ABNORMALLY IS REPORTED WE WILL FORWARD THIS INFORMATION TO FAA.
